# SDR 2000UALA00657

- Difficulty date: November 4, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Aircraft time: 56,430 hours, 43,658 cycles
- Engine: Pwa JT8D17
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Tie
- Part number: B451
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTICED THROUGHOUT THE CABIN.  *S/D*  REPAIRED, RE-TERMINATED B-PHASE WIRING, AND REPLACED C805 NR 2 BUS TIE BREAKER.  ALL SYSTEMS CHECKED GOOD.
